# SDR UALA2010011900230

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Out Of Tolerance
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 DOOR EMERGENCY POWER BOTTLE LINK IS MISSING (SHIM) WASHERS ON EITHER SIDE OF THE PN 140N2823-1.   INSTALLED SHIMS AT L4 DOOR EMERGENCY AIR BOTTLE LINK.
